MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Sweating (2444)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed.Most likely underlying root cause: (b)(4)- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved and she did not currently have any diabetic symptoms.The customer did not have any medical intervention since the last call.The customer is continuing to use the truebalance meter and declined a replacement.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with test results from results obtained of hi.The customer's expected blood glucose test result range was undisclosed.Customer stated that she gets extremely high and low results, she is not concerned and that her doctor is aware of the high results she has been getting.The customer reported having a headache and sweating at the time of the call.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 01/31/2020 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history (customer did not want to provide any further information about her meter).Calling customer back from a voicemail that was left.Customer states that she wants to know what hi means on the meter.I review with customer what hi means.Customer states that she gets extremely high and lows results and she is not concerned.Customer states that the her doctor is aware of the high results she have been getting.Customer is not concern with the meter, she knows that her glucose is high.Customer states that there is nothing wrong with the meter she just wants to know how high the meter reads.Customer does not want the meter to replace.Customer did not want to provide any further information about her meter.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7168751
Report Number1000113657-2018-00026
Device Sequence Number13796044
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1